Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 23408, 7 pages
http://dx.doi.org/10.1155/2007/23408
Research Article

On Polynomials of the Form xrf(x(q1)/l)

1Department of Mathematics and Computer Science, University of Lethbridge, 4401 University Drive West, Lethbridge, Alberta T1K 3M4, Canada
2School of Mathematics and Statistics, Carleton University, 1125 Colonel By Drive, Ottawa, Ontario K1S 5B6, Canada

Received 23 July 2007; Accepted 29 October 2007

Academic Editor: Nils-Peter Skoruppa

Copyright © 2007 Amir Akbary and Qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amir Akbary and Qiang Wang, “On Polynomials of the Form ,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 23408, 7 pages, 2007. doi:10.1155/2007/23408